Doctor insights on:
Rash And Red Spots On Shoulders
I was outside sitting in a wicker lawn chair leaning against the back and later noticed flat red spots/lines on my shoulder blade. What caused this?
The chair?: This may sound silly.... but was it just the top of the chair?? ...Read more
Mam has an itchy back. There are tiny red spots on her shoulder blades and the bottom of her back. She is 86. Could it be serious.
Honestly without: seeing your mom I can't be sure. If you are worried and these spots are relatively new, see a dermatolgoist. If they are cherry angiomas which are tiny pink papules (bright red pinpoint dots) those are benign, but i would see a doctor to be sure. Hope that helps ...Read more
See your doctor: Make an appointment with your doctor for an evaluation. ...Read more
I have nerve damage on my back right shoulder blade and very painful, but he does not know why I am extremely itchy and have a few red spots their?
? shingles ?: Very regional neuropathy, especially following a dermatome, may occur following herpes infection. This may cause very regional red spots or even blisters as well as dysesthesia with burning, itching, and intense pain. These may flare up now and then, but leave you with persistent discomfort. It is somewhat more common in the elderly, especially those with a history of bad chickenpox as a child. ...Read more
Has flakey red spots on the face and a lump on his neck between his ear and shoulder. Also was eating dirt a few days ago. Could he have a parasite?
Hard to say: The face rash is hard to say anything about without seeing it, but the lumps on the neck are probably glands. I would see your physician so he can diagnose and probably easily treat the face rash. I think the bumps on the neck are because of the rash but it needs to be seen. ...Read more
My skin gets itchy, when i scratch it, it turns to red spots. Like rashes. I don't have food allergies. What could this be?
I drank alcohol, the next day I woke up I got red spots or rashes in my back, chest and arms.Is it allergy?
I am currently taking acyclovir 400 mg twice a day for genital herpes, I am still getting scratches, teeny red spots, and rashes! is this normal?
No: Please see your doctor for follow up. This way you can find out about the cause. ...Read more